# SDR AALA202104309006

- Difficulty date: April 24, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- Aircraft time: 58,624 hours, 34,098 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Part time: 58,624 hours, 34,098 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON RIGHT WING - #5 SPOILER PANEL ON CENTER HINGE FITTING CUT OUT RING AND INNER SKIN CUTOUT. REPLACED SPOILER AMM 27-64-45.
